# SDR HEER20151021833

- Difficulty date: October 21, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 14,519 hours
- Engine: Allsn 250C47B
- Engine time: 13,825 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK120841
- Condition: Spalled
- Location: Nr 5
- Part time: 860 hours
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 1ST AND 2ND STAGE WHEEL RETIREMENT.  NR 5 BEARING REMOVED DUE TO PROBABLE SPALLING AT OUTER RACE SPLIT.
